# SDR IPXA2019010537529

- Difficulty date: December 27, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 17,555 hours, 10,845 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bulkhead
- Part number: 221405827
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C NR 2 O/B AFT SIDE OF NOSE COWL HAS A CRACKED PLATE (WEB) AT ELBOW FITTING AT 3 O'CLOCK POS. REMOVED AND REPLACED NR 2 NOSE COWL O/B AFT BULKHEAD WEB AT 3 O'CLOCK POS IAW CMM 71-11-05 REPAIR 7 FIG. 601. (MINOR)
